My family dr. prescribed.1 mg of clonidine 2 times a day. THe psych prescribed 1.0 Xanax Xr in the morning. I'm taking 20 Lexapro in evening. I am about 15 days into going off of nearly a year of taking some cough syrup with hydrocodone in it. I'm still feeling tired and weepy.
Do I really need this clonidine stuff? COUldit he hurting more than helping.
I want my old energetic self back. Some people say take it easy, others to keep busy. I just want to crawl in bed with a book and wait until I feel better. DOes it work that way or do I need to keep pushing myself to be able to get my energy back.
Sorry for my snippy response yesterday afternoon, but I can't tell you how good it felt to spout off a bit. I'm trying to keep it together for my kids, but it's tough when I feel so crummy and emotional.
Thanks to those of you who responded tome anyway!
clonidine is actualy a popular drug dispensed by doctors for heroin withdrawals, its a NOT a narcotic. it is usualy used to lower blood pressure durind opiate or benzo withdrawls. my doc gave it to me during oxycontin detox years ago, and again during my recent methodone detox. it can make you a bit sleepy but your body will adjust to it. just getting up from a sitting or lying down position cuz you may get light headed.
I forgot to mention, my blood pressure has been a bit high latetly and I've been having problems with hotflashes for quite a while now. (I'm 46 and had hyst. 2 yrs ago). CLonidine is prescribed for all of those reasons, so I think the doc thought he'd just kill a few birds with one stone!
I'm hangin in. Lots of demands at home with kids. I can't pretend to be OK this week--maybe that will be easier next week. I'm usually pretty tough and hearty. I went to school this morning to correct papers for a teacher. I came home so wiped out--and furious at my family. Not too much help picking up the slack this week. THen my ten year old got sent home with the stomach flu!
don't know much about rehab--I thought it sounded like it would be way too hard on my family and on me to leave them--days like today make me wonder! Both my shrink and counselor thought rehab sounded a little drastic for me.
Still, its beenover two weeks, so it should start getting better.
clonadine does make you tired. And they did give it to me in detox. WHen you are done detoxing they usually take you off of it... It does make you sleepy, but, you are probably physically, emotionally and mentally drained from your w/ds. Easy does it, you didnt get addicted in 1 day.. It takes time to get out of the woods your almost out,,, You are almost ready to start your new life,, Do something nice for yourself, its not an easy thing to come off of. Maybe a nice time-out for just you, a hot bath, nice magazine if you could really splurge then a nice massage would be good for you,,,, You desearve at treat,,,God bless you..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.